| Model Number |
FGS-0501 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aspiration/Inhalation (1725); Radiation Exposure, Unintended (3164)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the capsule was aspirated into the patient's lungs.The patient underwent an x-ray to verify the capsule location and underwent a surgery to remove it.The capsule was placed in the duodenum to complete the study.The recorder was removed from the patient and the video was downloaded and then it was placed back to the patient without rechecking-in.Technical support informed the customer that the data could not be possibly obtained since the patient was not checked-in post-surgery.Technical support confirmed with the customer that the patient underwent the additional surgery, but was clinically doing well.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.